Lancaster EPrints

On the motion of charged relativistic particles with spin

Hartley, David and Tucker, Robin (1991) On the motion of charged relativistic particles with spin. Physics Letters A, 159 (4-5). pp. 193-197. ISSN 0375-9601

Full text not available from this repository.

Abstract

We derive an involutive system of equations describing the classical relativistic motion of a charged particle with spin in an external electromagnetic field. The method is based on geometirc variational principle for an integral manifold of an exterior differential system on an extended frame brundle and the dynamics is motivated by the theory of an idealised radiating gyroscope.

Item Type: Article
Journal or Publication Title: Physics Letters A
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74977
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 14:54
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74977

Actions (login required)

View Item